# SDR QXEA2015101900539

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 34,635 hours, 36,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 5022131
- Condition: Failed
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURIZATION DESCENDING THROUGH 8000 FT.  INSPECTED ACFT DOOR SEALS AND FOUND LARGE HOLE IN AFT BAG DOOR SEAL . REPLACED SEAL IAW AMM 52-31-26-000-801 AND 52-31-26-400-801.  ON INITIAL INSPECTION ALSO FOUND CANTED BULKHEAD BLOW OUT PANEL PARTIALLY OUT.  REINSTALLED PANEL IAW AMM 25-52-01-400-801.  NO RELATED FAULTS NOTED IN CPC.  PRESSURIZED ACFT IAW 21-00-00-863-801.  ACFT PRESSURIZED OK AND HELD PRESSURE NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
